Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

It seems to me that whenever I use BP, any zits I have or tiny dots turn into whiteheads overnight. I've been on the Regimen now for about 2 weeks and all of a sudden all of my old zits (which I thought were just dead red marks) have sprung back to life on me. Thankfully no new zits seem to be forming...I hope. Do most of you experience this?

Share this post


Link to post
Share on other sites

Yeah, its supposed to happen. I read that pimples form under the skin for 3 weeks, and when you start using BP they all come out. IT's what causes the 2nd week break out. They should go away, and no new ones will take their place (ifyou're lucky).

Share this post


Link to post
Share on other sites

lol...damn those sneaky zits ninja.gif , just waiting for their chance to pop out! lol.gif

that's what happened last time i used it, i had a bad breakout 2 weeks in and i quit, i'm starting again now though. razz.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×